# SDR AUS20010826

- Difficulty date: July 31, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 111F4176S0220
- Condition: Leaking
- Location: Engine Oil Distr
- Part time: 1,534 cycles
- Component: Engine Oil Distr, Lyc, O320E2D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER HOSE POROUS AND LEAKING IN THE AREA ON THEOUTSIDE OF THE BEND AT THE ENGINE END. FIRE SLEEVINGCONTAMINATED. HOSE MANUFACTURED 30 DECEMBER 1996.
